# SDR ASAA2023081444595

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 4,565 hours, 1,365 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE DIDPLAYED, IT DISAPPEARED AFTER SWITCHING FROM GPU TO APU POWER. GROUNDED - YES. PERFORMED FMC DISAGREE FAULT ISOLATION PER IFIM 34-61-00-810-918, OPS CHECK GOOD, FMC DISAGREE MESSAGE EXTINGUISHED.
